# SDR SWAA2024080219842

- Difficulty date: July 30, 2024
- Submitted: August 2, 2024
- Operation: Air carrier
- Aircraft: N205WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34010
- Aircraft time: 64,788 hours, 38,764 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOTH L AND R OVER WING GROUND AND 2 LEFT AISLE EMERGENCY LIGHTS INOPERATIVE.   REPLACED BATTERY PACK AT M1670 IAW AMM 33-51-06. OPS CHECK GOOD.
